# SDR 2023F00066

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: General aviation
- Aircraft: N830QS
- Make and model: Cessna
- Aircraft serial: 7000073
- Aircraft time: 775 hours, 452 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 746156462
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS RUDDER PEDAL ADJUSTMENT ARM GOUGED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ38345M1 DATED FEBRUARY 22, 2023; 700-0073 COPILOTS RUDDER PEDAL ADJUSTMENT ARM GOUGE.
